# SDR IXXA20250411001

- Difficulty date: March 3, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON INBD ACCESS HYDRAULIC BAY AFT OTBD STRUCTURE CLIP CRACKED. REF HAECO WO 320011 NON ROUTINE 34843
